# SDR SWAA2013051716189

- Difficulty date: May 2, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 34,429 hours, 22,794 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 5914489
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL 520CB CRACKED FASTENER HOLE TO FASTENER HOLE.  R & R PANEL IAW AMM.
